# SDR DXTA2017081700001

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9777
- Aircraft time: 136 hours, 59 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400257701
- Part serial: 160404183
- Condition: Burned
- Location: Galley
- Part time: 136 hours, 59 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MICROWAVE SPARKED AND SMELLED OF SMOKE AND BURNED METAL AND POPPED CIRCUIT BREAKER. REMOVED GALLEY MICROWAVE OVEN PER SMM 25-30-66-000-801. INSPECTED WIRING AT CONNECTOR VERIFIED 115 VAC 3 PHASE AND GROUNDS PER SPM 20-12-01-05 NO DEFECTS NOTED REPLACED GALLEY MICROWAVE OVEN PER SMM 25-30-66-400-801.
